| State Office of Rural Health SORH Regional Partnership Meeting / Region C AGENDA | | |
|--|---|---|
| Tuesday, August 8 th , 2017 | | |
| 8:00 – 8:30 AM | Registration | |
| 8:30 – 9:00 AM | Welcome to Ohio | Tina Turner, Director |
| | | Ohio State Office of Rural Health |
| 9:00 – 9:45 AM | FORHP Update | Victoria Leach, Public Health Analyst |
| | | Federal Office of Rural Health Policy |
| 9:45 – 10:00 AM | BREAK | |
| 10:00 – 11:00 AM | NOSORH Update | Teryl Eisinger, Executive Director NOSORH |
| 11:00 – 12:00 PM | State Sharing | All SORH |
| | (15 Minutes per State) | |
| 12:00 – 1:30 PM | LUNCH (Not Provided) | |
| 1:30 – 2:15 PM | State Sharing | All SORH |
| | (15 Minutes per State) | |
| 2:15 – 2:30 PM | BREAK | Deuter Classer Deutidutid Margaret Faller |
| 2:30 – 3:00 PM | CMS Update | Dexter Glasgow , Presidential Management Fellow Division of Financial Management & Fee for Service Operations |
| | | Centers for Medicare & Medicaid Services |
| 3:00 – 3:30 PM | ORO Update | Amanda Waldrup MS, CHES |
| 3.00 3.50 m | | Public Health Analyst |
| | | Office of Regional Operations-Chicago, Region V |
| 3:30 – 4:15 PM | Oral Healthcare Access for All: Workforce | Davis Patterson, PhD, Research Assistant/Professor |
| | Trends and Solutions | University of Washington Center for Health Workforce Studies |
| 4:15 – 4:30 PM | Group Discussion on Oral Healthcare Access | ALL SORH |
| | for All: Workforce Trends and Solutions | |
| 4:30 PM | Adjourn | |
| Wednesday, August 9 th , 2017 | | |
| 8:00 – 8:30 AM | EMS Assessment | Gary Wingrove, Paramedic Foundation |
| 8:30 – 9:00 AM | Group Discussion on EMS Assessment | ALL SORH |
| 9:00 – 9:30 AM | BREAK | |
| 9:30 – 11:00 AM | Leveraging Partners and Assets to Improve Rural Hea | Ith and Well- Michael Meit, Co-Director |
| | being: Recommendations for the Robert Wood Johns | on Foundation NORC Walsh Center for Rural Health Analysis |
| 11:00 – 12:30 PM | LUNCH (Not Provided) | |
| 12:30 – 1:15 PM | Project C.L.E.A.N. (Communities Eliminating the Abus of Narcotics) – Opioid Abuse Prevention Program | e TBD |
| 1:15 – 1:30 PM | Group Discussion on Project Clean | ALL SORH |
| 1:30 – 2:15 PM | Ohio State Improvement Plan | Brandi Robinson, Chief of Health Policy and Performance |
| 1.50 2.15 1 10 | | Improvement, Ohio Department of Health |
| 2:15 – 2:30 PM | Group Discussion of Ohio State Improvement Plan | ALL SORH |
| 2:30 – 2:45 PM | BREAK | |
| 2:45 – 3:30 PM | State Sharing | ALL SORH |
| | (15 Minutes per State) | |
| 3:30 – 3:45 PM | Wrap up – Evaluations – Plans for 2018 | |
| 3:45 PM | Adjourn | |